Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 10 (2003), pp. 3-8. Download full version Download PDF PDF (123 KB)
Received on 22. April 2003
Accepted on 20. June 2003
Published online on 1. December 2010

Asymptotic Equprobability of I-Projections
by Marian Grendár Jr. and Marian Grendár

Abstract
Keywords
conditioned law of large numbers, multiple I-projections, non-convex set.
Mathematics Subject Classification
(2000) 62B15, 94A15, 65J20.
BibTeX reference
@ARTICLE{aumb1001,
  author = {Marian Grendár Jr.},
  author = {Marian Grendár},
  title = {Asymptotic Equprobability of $I$-Projections},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2003},
  volume = {10},
  pages = {3--8},
  isbn = {80-8055-812-4}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016